leewv

Q:

How can I manage my weight when I have to eat every 3 hours to keep my glucose from getting too low?

Amy Campbell

A:

My main suggestion is for you to talk to your healthcare provider about decreasing your dose of diabetes medicine (whether you take pills, insulin or both). If you are having to eat every three hours to prevent from having low blood glucose, then you are likely on too high a dose of medicine. Having to eat this often will certainly make it difficult to control your weight, plus, you don’t want to constantly be at risk for low blood glucose.

15 replies

teena400
teena400 2015-04-02 21:48:27 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:48:24 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:48:14 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:48:12 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:48:10 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:47:44 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:47:42 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:47:30 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

Anonymous
Anonymous 2015-04-02 21:47:06 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:46:51 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:46:34 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:46:29 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:46:17 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:46:13 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.

teena400
teena400 2015-04-02 21:46:11 -0500 Report

I recently was on Janumet , and just it started lowering my blood sugar. I want to know is there any side effect with medicine.